MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Catalog Number 06P02-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive alinity s hbsag and alinity s hbsag confirmatory results generated for a donor sample.The following data was provided: (b)(6) 2023.Sample id (b)(6).Initial result = 1.80 s/co, repeated twice and results = 1.69 s/co and 1.68 s/co, repeated with an alternate method and result = non-reactive.(b)(6) 2023 alinity s hbsag confirmatory test was performed on analyzer with serial number (b)(6), and generated positive result: %n = 87.64%.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s hbsag results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Trending review determined no related trend for the issue and the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the likely cause lot and complaint issue.The overall reactive rates of lot 49017fn00, across qualtex laboratories (usa), applicable peer sites, and across a whole blood and plasma screening monitoring group were collected and assessed.In all groups and across all lots assessed the initial ¿ repeat reactive rate (%) = 0.29 product requirement and the blood screening product requirement values (% specificity (assuming 0 prevalence) = 99.5% are met.The complaint lot performs similarly as other lots in the field across all groups assessed.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the alinity s hbsag reagent, lot number 49017fn00.
 
Event or Problem Description
The customer observed false reactive alinity s hbsag and alinity s hbsag confirmatory results generated for a donor sample.The following data was provided: 29jun2023 sample id (b)(6) initial result = 1.80 s/co, repeated twice and results = 1.69 s/co and 1.68 s/co, repeated with an alternate method and result = non-reactive.30jun2023 alinity s hbsag confirmatory test was performed on analyzer with serial number as1225, and generated positive result: %n = 87.64%.No impact to patient management was reported.

Brand Name
ALINITY S HBSAG REAGENT KIT
Common Device Name
ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17413973
Report Number3008344661-2023-00135
Device Sequence Number15237666
Product Code QHM
UDI-Device Identifier00380740136819
UDI-Public00380740136819
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL 125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Catalogue Number06P02-60
Device Lot Number49017FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S HBSAG CONF RGT, 06P03-59, 47185FN00; ALNTY S HBSAG CONF RGT, 06P03-59, 47185FN00; ALNTY S SYSTEM, 06P16-01, AS1266; ALNTY S SYSTEM, 06P16-01, AS1266
Patient SexUnknown